On Certain Nonlinear Elliptic Systems with Indefinite Terms
MetadataShow full metadata
We consider an elliptic quasi linear systems with indefinite term on a bounded domain. Under suitable conditions, existence and positivity results for solutions are given.
CitationBensedik, A., & Bouchekif, M. (2002). On certain nonlinear elliptic systems with indefinite terms. Electronic Journal of Differential Equations, 2002(83), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.